MAUDE Adverse Event Report: BTG Yokneam Icerod Plus 90 Degree Needle; Unit, Cryosurgical, Accessories

BTG Yokneam Icerod Plus 90 Degree Needle; Unit, Cryosurgical, Accessories
Model Number FPRPR3508
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that frost occurred on the shaft.An icepearl 2.1 cx 90 degree needle was selected for a lung ablation.During preparation frost was noted on the needle shaft.The procedure was not completed due to an unrelated reason.There were no patient consequences as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the icepearl 2.1 cx 90 degree needle device confirmed that the reported events are known events defined in the product's risk management documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause traced to component failure.

Brand Name
Icerod Plus 90 Degree Needle
Common Device Name
Unit, Cryosurgical, Accessories
Manufacturer (Section D)
BTG Yokneam
tavor building 1
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
Boston Scientific Corporation
tavor building number 1, yokne
yokneam 20692 03
IS   2069203
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50157207
Report Number2124215-2026-42128
Device Sequence Number15788097
Product Code GEH
UDI-Device Identifier07290104830563
UDI-Public(01)07290104830563(17)280126(10)38442459
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K110946
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFPRPR3508
Device Catalogue NumberFPRPR3508
Device Lot Number0038442459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/10/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/08/2026
Date Device Manufactured01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale
Patient Weight154 LB